Normal view MARC view ISBD view

The quarterly journal of mathematics : 1978.

Material type: materialTypeLabelBookPublisher: Oxford : Clarendon Press, 1930-; Oxford : Oxford University Press. Description: v. ; 24 cm.ISSN: 0033-5606.Subject(s): Mathematics -- Periodicals | Mathématiques -- Périodiques | Wiskunde | Mathematik | Zeitschrift | მათემატიკა | პერიოდიკაDDC classification: 510.5 Formed by the union: ... and: ... Messenger of mathematicsFormed by the union: ... and: ... Quarterly journal of pure and applied mathematics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
Item type Current location Call number Vol info Copy number Status Date due
პერიოდიკა პერიოდიკა ეროვნული სამეცნიერო ბიბლიოთეკა 1
საცავი. 1 კორპ.
51(05) Q27 (Browse shelf) Vol. 29 no. 113-116 (1978) პ11894 Item lost

Title from volume title page.

Oxford second ser. designation dropped and 4 issues per vol.,

Author index: Vols. 1-20, 1930-49. 1 v.

Formed by the union of: Messenger of mathematics, and: Quarterly journal of pure and applied mathematics.

SERBIB/SERLOC merged record

There are no comments for this item.

Log in to your account to post a comment.

ეროვნული სამეცნიერო ბიბლიოთეკა 2010 - 2019

გაუგზავნე შეკითხვა ან მოთხოვნა ბიბლიოთეკას